# SDR DALA1170930929

- Difficulty date: December 24, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N929DL
- Make and model: Doug MD-88
- Aircraft serial: 49716
- Aircraft time: 61,250 hours, 46,565 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV ELONGATED REPAIR BUSHINGS WERE FOUND ON VERTICAL STAB REMOVABLE LEADING EDGE REPAIRED SKIN STA ZFS=52-55.  WILL BE REPAIRED WITH ERA CLASSIFIED MAJOR.
